# SDR QMLA2012092012157

- Difficulty date: September 20, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N145SU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9102
- Aircraft time: 3,658 hours, 10,666 cycles
- Engine: Tmeca ARRIEL1E2
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: 112030416
- Condition: Cracked
- Location: Tail Boom
- Part time: 1,036 hours, 3,356 cycles
- Component: Tail Boom
- Component part number: B535M2095966
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND A CRACK APPROX ONE INCH LONG IN THE LT FRAME OF THE TAIL FIN NEAR THE CAMLOCK FASTENER RECEPTACLE BELOW THE SERVO MOUNT.
